I have been on losartan potassium 100mg and a diuretic for several years. I used to take both medications at night but decided to change to taking my medication during the day around 3pm as taking the water tablet meant I needed to get up in the night to go to the loo. Since then nearly every night about 11 - midnight I experience dizziness and when I check my pulse I've discovered that it's gone quite a bit low - usually 56/58. During the day my pulse is ok. I've just spoken to a GP today and he said it won't be my medication that's doing this but I question this because other forum users have also mentioned having dizziness. I'm due to have an ECG and blood tests done next week but feel quite worried now.
Has anyone experienced their pulse rate going low in the fifties on losartan?
Question posted by Jazzie7 on 19 June 2020
Last updated on 6 December 2020
Yes, my pulse rate drops into the low forties. I have been in Los art an 100 mg for years and water pills. Recent ecg and stress tests show I have a "good heart" as stated by my heart doctor. Neither my heart or family doctor can explain the low pulse rate.
The low pulse rate occurs after I take losartan, atoravastin and hyrdochlorothiazide not to mention the dizziness or shortness of breath. I am a 79 year old man not a medical professional. I am waiting for the results of my heart monitor. Note I am also on atoravastin10 mg
Dizziness maybe from low blood pressure but neither one of those drugs control your heart or heart rate. Try drinking a lot more water because both of those medications work with the kidneys . If you took a beta blocker or a calcium channel blocker then I’d say it could be effecting your heart rate because they both control your heart in different ways. You could try taking losartan 50 mg twice a day or taking the diuretic in the morning and losartan at night. I hope you feel better
- Losartan uses and safety info
- Losartan information for Healthcare Professionals (includes dosage details)
- Side effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.